MathSciNet Relay Station
MathSciNet bibliographic data
MR2606782 (2011a:93061) 93B36 (93C23)
Niamsup, P.; Phat, V. N. $H\sb \infty$ control for nonlinear time-varying delay systems with convex polytopic uncertainties. Nonlinear Anal. 72 (2010), no. 11, 4254–4263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement